# SDR 9WGA2025062054516

- Difficulty date: May 5, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK R/H ELEVATOR HINGE PANELS 346HB, 346FB, 346DB, 346BB, 345FB BARE COMPOSITE MATERIAL.  REPAIRED HINGE PANELS # 346HB, 346FB, 346BD, 346BB, 345FB AND 345DB AT R/H ELEVATOR HINGE IAW MD-11 SRM 51-62-01-06-0 PRIMED AND TOP COATED PANEL IAW MD-11 SRM 51-21-01-06-0.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
